# SDR YENA2025123001285

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: "CORROSION FLOOR BEAM +Y1292 LOC. BTW FR12/FR24 AT FWD GALLEY AREA (1 EA) (CPCP FINDING); REF AEROMAN WO # 2025-278/1 NR# 2025-623109 REMOVED AND REPLACED FLOOR BEAM Y1292 LOC. BTW FR12 AND FR24 AT FWD GALLEY AREA IAW A320 SRM 51-11-12. AND DWG D53112812. DWG D53110984, DWG D53110876. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12."
